PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 3 | 283-294
Tytuł artykułu

An index formula for chains

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We derive a formula for the index of Fredholm chains on normed spaces.
Słowa kluczowe
Czasopismo
Rocznik
Tom
116
Numer
3
Strony
283-294
Opis fizyczny
Daty
wydano
1995
otrzymano
1995-02-03
Twórcy
autor
Bibliografia
  • [1] E. Albrecht and F.-H. Vasilescu, Semi-Fredholm Complexes, Oper. Theory Adv. Appl. 11, Birkhäuser, 1983.
  • [2] E. Albrecht and F.-H. Vasilescu, Stability of the index of a complex of Banach spaces, J. Funct. Anal. 66 (1986), 141-172.
  • [3] C.-G. Ambrozie, Stability of the index of a Fredholm symmetrical pair, J. Operator Theory 25 (1991), 61-77.
  • [4] S. R. Cardus, W. E. Pfaffenberger and B. Yood, Calkin Algebras and Algebras of Operators on Banach Spaces, Dekker, New York, 1974.
  • [5] B. Booss and D. D. Bleecker, Topology and Analysis: The Atiyah-Singer Index Formula and Guage-Theoretic Physics, Springer, 1985.
  • [6] R. E. Curto, Fredholm and invertible tuples of operators. The deformation problem, Trans. Amer. Math. Soc. 266 (1981), 129-159.
  • [7] R. E. Harte, Invertibility, singularity and Joseph L. Taylor, Proc. Roy. Irish Acad. Sect. A 81 (1981), 399-406.
  • [8] R. E. Harte, Fredholm, Weyl and Browder theory, ibid. 85 (1985), 151-176.
  • [9] R. E. Harte, Invertibility and Singularity for Bounded Linear Operators, Dekker, New York, 1988.
  • [10] R. E. Harte, Index continuity for chains, in: Aportaciones Matematicas en Memoria del Profesor Victor Manuel Onieva Aleixandre, Univ. de Cantabria, Santander, 1991, 199-208; MR 92f:47011.
  • [11] R. E. Harte, Taylor exactness and Kato's jump, Proc. Amer. Math. Soc. 119 (1993), 793-802.
  • [12] M. Putinar, Some invariants for semi-Fredholm systems of essentially commuting operators, J. Operator Theory 8 (1982), 65-90.
  • [13] J. L. Taylor, A joint spectrum for several commuting operators, J. Funct. Anal. 6 (1970), 172-191.
  • [14] F.-H. Vasilescu, A characterization of the joint spectrum in Hilbert space, Rev. Roumaine Math. Pures Appl. 22 (1977), 1001-1009.
  • [15] F.-H. Vasilescu, On pairs of commuting operators, Studia Math. 62 (1978), 203-207.
  • [16] F.-H. Vasilescu, Stability of the index of a complex of Banach spaces, J. Operator Theory 2 (1979), 247-275.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i3p283bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.